The nurse is teaching the client regarding use of sodium warfarin. Which statement made by the client would indicate further teaching in required?

11. The nurse is teaching the client regarding use of sodium warfarin. Which statement made by the client would indicate further teaching in required? A. “I will have my blood drawn every month.” B. “I will assess my skin for a rash.” C. “I will take aspiring for my headache.” D. “I will use an electric razor to shave.”

12. If an interpreter is not available when a patient speaks a language different from the nurse’s language, it is appropriate for the nurse to A. Use specific medical terms in the latin form. B. Talk slowly so that each word is clearly heard. C. Repeat important words so that the patient recognize their importance D. Use simple gestures to demonstrate meaning while talking to the patient.

13. which action should the nurse take to monitor the effects of an acute stressor on a hospitalized patient (Select all that apply)? A. Assess for bradycardia B. Ask about epihastric pain C. Observe for increased appetite D. Check for elevated blood glucose levels E. Monitor for a decrease in respiratory rate

14. A patient who has fibromyalgia tells the nurse, “My life feels very chaotic and out of my control will not be able to manage if anything else happens.” Which response shpuld the nurse make initially? A. “Regular massages may help reduce muscle pain.” B. “Guided imagery can be helpful in regaining control.” C. “Tell me more about how your life has been recently.” D. “Your previous coping mechanisms can help you now.”

15. The health care provider plans to titrate a patient-controlled analgesia (PCA. Machine to provide pain relief for a patient with acute surgical pain who has never received opoids in the past. Which of the following nursing actions regarding opoid administration are appropriate at this time(select all that apply)? A. Assessing for signs that the patient is becoming addicted to the opiod B. Monitoring for therapeutic and adverse effects of opiod administration C. Emphasizing that the risk of some opiod side effects increases over time D. Educating the patient about how analgesics improve postoperative activity levels. E. Teaching about the need to decrease opiod doses by the second postoperative day 16. A terminally ill patient is admitted to the hospital. Which action should the nurse include in the initial plan of care? A. Determine the patient’s wishes regarding end of life care B. Emphasize the importance of addressing any families issues C. Discuss the normal grief process with the patient and family D. Encourage the patient to talk about any fears or unresolved issues.

17. A patient’s temperature has been 101 F. (38.3 C. for several days. The patient’s normal caloric intake to meet nutritional needs is about 2000 calories per day. Knowing that the metabolic rate increases 7% for each Fahrenheit degree about 100 degrees in body temperature, calculate the total calories the patient should receive each day__________

18. On the examination the following question will ask to put in order: A patient who has an infected abdominal wound develops a temperature of 104 degree F. ( 40 C. All the following interventions are included in the patient’s plan of care. In which order should the nurse perform the following actions? A. Sponge patient with water B. Administer intravenous antibiotics C. Perform wet to dry dressing change. D. Administer acetaminophen (Tylenol)

19. The nurse has administered 3% saline to a patient with hyponatremia. Which one of these assessment data will require the most rapid response by the nurse? A. The patient’s radial pulse is 105 beats/minute B. There is sediment and blood in the patient’s urine C. The blood pressure increases from 120/80 to 142/94 D. There are crackles audible throughout both lung fields

20. The following data are prohibited by the nurse when assessing a pregnant patient with eclampsia who is receiving IV magnesium sulfate. Which finding Is most important to report to the health care provider immediately? A. The bibasilar breath sounds are decreased. B. The patellar and triceps reflexes are absent C. The patient has been sleeping most of the day. D. The patient reports feeling “sick to my stomach

 
"Looking for a Similar Assignment? Get Expert Help at an Amazing Discount!"
"We Offer Paper Writing Services on all Disciplines, Make an Order Now and we will be Glad to Help"
0 replies

Leave a Reply

Want to join the discussion?
Feel free to contribute!

Leave a Reply

Your email address will not be published.